# SDR FDEA202201180076

- Difficulty date: January 18, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N843FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39286
- Aircraft time: 40,507 hours, 6,123 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EA T G-5710-T0366180 A P1 STEP 11.C.(5), 01EA ZLJ-8(BACB30NY8K*)   COUNTERSUNK FASTENER AT STA998 STGR35 LHS FOUND TOO CLOSE TO EDGE OF MACHINED   STEP OF DOUBLER P/N 143W2314Y405, AND WILL RESULT IN KNIFE EDGE WITH MACHINED STEP   ON AFT EDGE OF COUNTERSUNK HOLE. THE COUNTERSUNK FASTENER TOO CLOSE TO EDGE OF MACHINED STEP OF DOUBLER,   REPAIRED AS PER EA: G-5710-T0366484 P1 STEP2, TITLE: WING - BASIC WING STRUCTURE -   CENTER WING RING CHORD, FRONT SPAR LOWER CHORD AND WEB, LH AND RH UNDERWING   LONGERON INSPECTION/MODIFICATION - DEVIATION TO SB 777-57A0122 RB. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100. REFER TO WRI:57106208 FOR WORK DETAILS.
